# SDR AWXA200300190

- Difficulty date: January 27, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON SURFACE OF FLOOR SUPPORT BS 1660 TO BS 1681, BL 0. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED AREA OF FLOOR SUPPORT BS 1660 TO BS 1681, BL 0; FABRICATED REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11, PG. 1 & 6.
